# SDR IPXA2M74369

- Difficulty date: June 22, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 61,782 hours, 10,318 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ADA004915
- Condition: Dented
- Location: Bs 695 L12r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, FRAME 685, DENTED BETWEEN L12R AND L13R.  REPAIRED FS 695 FRAME BETWEEN L12R AND L13R REF EA011-5310-01-A4 041 REV I/R, EO MD11-5310-47852-A.
